Almost commuting unitary elements in purely infinite simple C*-algebras.
Mathematische Annalen, Tome 303 (1995) no. 4, pp. 599-616
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
almost commuting unitaries, almost commuting selfadjoints, purely infinite simple -algebra
@article{MAN_1995__303_4_165383,
author = {Huaxin Lin},
title = {Almost commuting unitary elements in purely infinite simple {C*-algebras.}},
journal = {Mathematische Annalen},
pages = {599--616},
year = {1995},
volume = {303},
number = {4},
zbl = {0835.46054},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__303_4_165383/}
}
Huaxin Lin. Almost commuting unitary elements in purely infinite simple C*-algebras.. Mathematische Annalen, Tome 303 (1995) no. 4, pp. 599-616. http://geodesic.mathdoc.fr/item/MAN_1995__303_4_165383/